# SDR SWAA043167

- Difficulty date: November 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 70,559 hours, 77,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Inoperative
- Location: R2 Door Slide
- Component: Slide
- Component part number: 23D229Y134
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVACUATION SLIDE GIRT BAR WOULD NOT ARM AT FLOOR BRACKETS.  REMOVED AND REPLACED SLIDE ASSY PER MM.
